Lobachevskii Journal of Mathematics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 2006, том 21, страницы 45–55 (Mi ljm47)  

A note on the rate of complete convergence for maximus of partial sums for moving average processes in Rademacher type Banach spaces

P. Chena, T.-Ch. Hub, A. I. Volodinc

a Jinan University
b National Tsing Hua University, Department of Mathematics
c University of Regina

Аннотация: We obtain the complete convergence rates for maximums of partial sums of Banach space valued random elements consisting of a moving average process. The corresponding almost sure convergence results for partial sums are derived, too.

Ключевые слова: Banach space valued random elements, complete convergence, almost sure convergence, Rademacher type $p$ Banach space, moving average.

Полный текст: PDF файл (127 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Поступило: 28.03.2006
Язык публикации: английский

Образец цитирования: P. Chen, T.-Ch. Hu, A. I. Volodin, “A note on the rate of complete convergence for maximus of partial sums for moving average processes in Rademacher type Banach spaces”, Lobachevskii J. Math., 21 (2006), 45–55

Цитирование в формате AMSBIB
\RBibitem{CheHuVol06}
\by P.~Chen, T.-Ch.~Hu, A.~I.~Volodin
\paper A note on the rate of complete convergence for maximus of partial sums for moving average processes in Rademacher type Banach spaces
\jour Lobachevskii J. Math.
\yr 2006
\vol 21
\pages 45--55
\mathnet{http://mi.mathnet.ru/ljm47}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2220699}
\zmath{https://zbmath.org/?q=an:1112.60023}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm47
  • http://mi.mathnet.ru/rus/ljm/v21/p45

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:184
    Полный текст:53
    Литература:24
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021